Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from ear infection, high fever. Taking calpol. Medication for treatment?

Hi my son is 7 years old He had ear infection and the doctor advised antibiotics and calpol in case of fever . He had fever from today and it is above 102. It is not getting reduced after giving calpol. Can you pls suggest any other medicine for fever And the correct dosage. I am planning to visit the doctor tomorrow if fever does not come down
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding ear infection and fever, though your child is under care of a doctor and he is taking antibiotic and calpol. inspite of taking antibiotic and tab calpol tempreature is not falling down, for this I would like to suggest please do cold sponging on head, arm pits, and upper arm and palm, and lastly on foot and sole by this tempreature is certainly come down.

In ear you have not told about hearing, if hearing is affected than that should also be cosider in treatment.

Wishing speedy recovery of your child.

Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor